There aren’t any studies on the effects of topical acne meds like Retin-A (tretinoin) on breastfed infants, but there doesn’t seem to be any real issue with the drug. Your skin doesn’t absorb it very well, so it isn’t likely that much, if any, of the drug will make it into your milk supply.
However, do take care to keep your Retin-A (or other topical meds) from coming in contact with baby’s skin since it could be harmful to her that way.
Please note: The Bump and the materials and information it contains are not intended to, and do not constitute, medical or other health advice or diagnosis and should not be used as such. You should always consult with a qualified physician or health professional about your specific circumstances.
Your Child’s Age
Select your child's age in months to begin tracking their development.
Already a member? Log In
Sign up for weekly updates to help you on the road to parenthood!
Choose Your Journey